MathSciNet Relay Station
MathSciNet bibliographic data
MR1100686 (93a:58146) 58F23 (28A78 30C85 30D05 58F11)
Urbański, M. On the Hausdorff dimension of a Julia set with a rationally indifferent periodic point. Studia Math. 97 (1991), no. 3, 167–188.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement